# SDR SWIA200312357

- Difficulty date: August 22, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 17,484 hours, 25,310 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

USING APU BLEEDS, SMOKE ENTERED THE CABIN.  SMOKE WENT AWAY WHEN BOTH PACKS WERE TURNED OFF.  REMOVED AND REPLACED APU BLEED SWITCH.  OPS CHECKS GOOD.
